# SDR 4DPA2024042980001

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N246JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 38,527 hours, 32,822 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- DURING CLIMB OUT OF LAS WE RECEIVED A RED “BLEED LEAK” MESSAGE. QRH EAP 1-4 WAS RAN, MESSAGE PERSISTED. IN QRH IT STATES MEA OR WHICH 10,00FT, WHICHEVER IS HIGHER. WITH LIMITED OPTIONS THIS LEFT PM FEELING UNSAFE TO CONTINUE AS THIS WAS NOT THE FIRST TIME THE MESSAGE WAS PRESENTED WE RETURNED TO LAS. CORR ACTION- MX FOLLOWED BLEED DUCT INSPECTION FOUND SOME CLAMPS THAT WERE LOOSE AND LEAKING. RESEATED DUCTS AND TIGHTENED CLAMPS. STARTED APU AND ENG #1 TO CHECK FOR LEAKS AND VERIFY NO MESSAGES. RAN BOTH FOR 5 MINUTES WITH NO MESSAGES OPS & LK CHECK GOOD.
